# SDR UHLA2013062700256

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 22,947 hours, 13,174 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPEN INDICATION ABOVE FL200 AND WENT AWAY BELOW 15,000.  ADJUSTED FWD PAX DOOR WARNING SENSOR IAW AMM 52-72-20.
